Dr. Sanjay Kumar Singh's Homepage


Associate Professor
210 AB-1, Department of Mathematics;
Indian Institute of Science Education and Research;
Bhopal Bypass road;
Bhopal, 462066, India.

E-mail: sanjayks@iiserb.ac.in
Phone: 91-755-669-1257 (o);
Phone: 91-73894-91139 (m).

Academic Details


Research Interest

I work in algebraic geometry. My research interest deals with some problems in algebraic geometry. More precisely,
Brill-Noether theory, Abelian varieties, Vector bundle and Higgs bundle over an integral curve, Algebraic coding theory, Diagonal and Point property.

Publications:

  1. Brill-Noether loci and generated torsionfree sheaves over nodal and cuspidal curves, (with Usha Bhosle), Manuscripta Mathematica, May 2013, Volume 141, Issue 1-2, Pages 241-271.
  2. Hitchin pairs on an integral curve, (with Usha Bhosle and A.J. Parameswaran), Bulletin des Sciences Mathematiques, Volume 138, Issue 1, January-February 2014, Pages 41-62.
  3. Diagonal property of the symmetric product of a smooth curve,(with Indranil Biswas), Comptes Rendus Mathematique, Volume 353, Issue 5, May 2015, Pages 445-448.
  4. Weak point property and sections of Picard bundles on a compactified jacobian over a nodal curve, (Usha N. Bhosle), Proc. Indian Acad. Sci. Math. Sci. 126 (2016), No. 3, Pages 329-339.
  5. Weight distribution of a subclass of Z2-double cyclic codes (with Nupur Patanker) Finite Fields and Their Applications, Volume 57, May 2019, Pages 29-46.
  6. A note on generalized derivations with multilinear polynomials in prime rings (with Dr. Shailesh Kumar Tiwari) Communications in Algebra 48 (2020), Vol No. 4, Pages 1770-1788.
  7. Fourier-Mukai Transform on a compactified Jacobian (with Usha N. Bhosle) International Mathematics Research Notices(IMRN), Vol-2020, Issue-13, Pages 3991-4015, July 2020.
  8. On Geometric Goppa Codes from Elementary Abelian p-Extensions of Fp^s(x)$ (with Nupur Patanker) Problems of Information Transmission Volume 56, Pages 253-269, Oct 2020.
  9. Projective Poincare and Picard bundles for moduli spaces of vector bundles over nodal curves (with Usha N. Bhosle and Arusha C.) Bulletin des Sciences Mathematiques, Volume 166, February 2021.
  10. Affine variety codes over a hyperelliptic curve (with N. Patanker) Problems of Information Transmission Volume 57, Pages 84-97 Jan 2021.
  11. Second Order parallel tensor on generalized f.pk-space form and hypersurfaces of generalized f.pk-space form (with Punam Gupta) Differential Geometry-Dynamical Systems, Vol.23, 2021, pp. 59-66.
  12. Vector Bundle satisfying the Point property (with Punam Gupta) Journal of Algebra and Application, Vol. 21, No. 04, 2250069 (2022).
  13. Comprehensive quasi-Einstein spacetime with application to general relativity (with Punam Gupta) International Journal of Geometric Methods in Modern Physics, Vol. 19, No. 02, 2250016 (2022).
  14. Clairaut semi-invariant submersion from Kahler manifold (with Punam Gupta) Afrika Matematika, 33, 8 (2022).
  15. A Note on Parabolic Bundles on Nodal Curves (with C. Arusha) International Journal of Mathematics(IJM), VOl 33, No 03,2022.
  16. Generalized g-derivations on prime rings (with Vincenzo De Filippis, Shailesh Kumar Tiwari) Accepted in Journal of Algebra and Application, Sept 2021.
  17. Generalized Hamming weights of toric codes over hypersimplices and square-free affine evaluation codes (with N. Patanker) Accepted in Advances in Mathematics of Communications, 2021.
  18. Quaternary affine variety codes over a Klein-like curve (with N. Patanker) Indian Journal of Pure and Applied Mathematics.
  19. Generalization of trace codes to places of higher degree (with N. Patanker) Preprint.

Book Chapter/Survey Paper:

  1. Clairaut Submersion, (with Punam Gupta), Book title: Advanced Topics of Topology, Intech Open.

Workshop/ School/ Conference Organized

Teaching

Reading course

Tutor

BS MS project Students

PhD Students

Post Doc